# SDR DXTA2024062712182

- Difficulty date: June 26, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0061
- Aircraft time: 7,315 hours, 4,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unknown
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL HEARD DURING DECENT FROM 7500 FT ALL THE WAY DOWN TO 5000 FT. 2.7 PRESSURE DIFFERENCE WHEN SQUEALING STOPPED.  NO SQUEAL DURING CLIMB OR CRUISE.   CABIN DOOR SEAL DETAILED INSPECTION CARRIED OUT WITHOUT FINDINGS IAW MM 52-10-00-222 REV.20. APU PRESSURIASTION RUN CARRIED OUT AS PER TEXTRON`S EMAIL. NO FAULTS FOUND. CREW TO REPORT FURTHER.
